×

Found 967 Documents (Results 1–100)

Refined limit theorems for the critical continuous-time Markov branching systems. (English) Zbl 1533.60136

Dudin, Alexander (ed.) et al., Information technologies and mathematical modelling. Queueing theory and applications. 21st international conference, ITMM 2022, Karshi, Uzbekistan, October 25–29, 2022. Revised selected papers. Cham: Springer. Commun. Comput. Inf. Sci. 1803, 68-79 (2023).
MSC:  60J80 26A12 60J27
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations of regularly varying \(P_\omega (Y_0, Y_1, \lambda_0)\)-solutions of a differential equation of the second order containing the product of different types of nonlinearities of the unknown function and its derivative. (English. Ukrainian original) Zbl 1523.34056

J. Math. Sci., New York 274, No. 1, 142-155 (2023); translation from Neliniĭni Kolyvannya 25, No. 1, 133-144 (2022).
MSC:  34D05 37C60 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of the solutions of essentially nonlinear nonautonomous second-order differential equations close to linear functions. (English. Ukrainian original) Zbl 1523.34055

J. Math. Sci., New York 274, No. 1, 1-12 (2023); translation from Neliniĭni Kolyvannya 25, No. 1, 3-13 (2022).
MSC:  34D05 37C60 26A12
PDFBibTeX XMLCite
Full Text: DOI

Extremes of PSI-processes and Gaussian limits of their normalized independent identically distributed sums. (English. Russian original) Zbl 1507.60062

Vestn. St. Petersbg. Univ., Math. 55, No. 2, 186-191 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 270-278 (2022).
PDFBibTeX XMLCite
Full Text: DOI

On distributions that are almost periodic at infinity. (English. Russian original) Zbl 1517.46028

J. Math. Sci., New York 263, No. 4, 511-521 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 51-61 (2019).
MSC:  46F10 43A60
PDFBibTeX XMLCite
Full Text: DOI

On some properties of functions almost periodic at infinity from homogeneous spaces. (English. Russian original) Zbl 1503.43007

J. Math. Sci., New York 263, No. 5, 643-652 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 47-56 (2019).
MSC:  43A60 43A85 33E30
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotics of solutions of the second-order differential equations with rapidly varying nonlinearities. (English. Ukrainian original) Zbl 1490.34054

Ukr. Math. J. 73, No. 4, 572-591 (2021); translation from Ukr. Mat. Zh. 73, No. 4, 488-505 (2021).
MSC:  34D05 37C60 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations for the solutions of nonautonomous ordinary differential equations. (English. Ukrainian original) Zbl 1518.34064

Ukr. Math. J. 71, No. 12, 1865-1887 (2020); translation from Ukr. Mat. Zh. 71, No. 12, 1626-1646 (2019).
MSC:  34D05 26A12 37C60
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

Software